# SDR AALA20100622TUL07

- Difficulty date: June 7, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 30,744 hours, 12,726 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 147A8540Y8
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR JAM INSIDE RIGHT SERVICE DOOR AT APPROXIMATE STATION 967.  REMOVED AND INSTALLED NEW CREASE ANGLE PER SRM 51-40-02 AND EA B737-53-011309.
